Spaced out

Hi all im darktimes im from ireland .long story short i suffered a really bad adverse reaction to ssri s 3cyears ago i think i shocked my nervous systym and ended up with horrible symtoms . The one symtom thats with me most of time is i feel spaced out foggy with kinda tension in my head . Im just looking to no if this sounds like anxiety or the reaction to ssri messed up my brain .

2 Replies

oldestnewest
  • Hi there I also had a bad reaction to ssri's, the second one I tried Paxil made my ears very sensitive to noise and that symptom has stayed with me on and off.

    Ssri's in the first days weeks does heighten your anxiety sometimes to an extreme there fore you will experience possibly new symptoms which is probably what happened to you, the experienced has probably triggered all these symptoms rather then the drug itself causing it. I would hate to think these drugs can cause lasting symptoms that go on 3 years later..

    Work on your anxiety as best you can if you can lose the fear of the symptoms it will get a whole lot better for you. I wish you the best

  • Hi darktimes,

    I too had a bad reaction to an SSRI Venlafaxine and though not having taken it for two or more years I still experience difficulty concentrating/feeling foggy and un focused most of the time. It's annoying, It make me feel less intelligent than I was before. I doubt if id be able to do Alevels now for example. I also experience a drunken dizzy feeling after a particularly anxious few hours,or when I'm tired, like my body can suddenly relax after being tense only it goes too far. These are all symptoms I felt on Venlafaxine but I gues you could also call them symptoms on anxiety. But I never experienced them before the medication.

    So in anwer to your query, I dont know sorry. But I'd be interested to find out what other people have experienced. good luck, I hope you get some answers!

You may also like...